# SDR DALA2025061704570

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50024
- Aircraft time: 11,176 hours, 5,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SEAT TRACK CORROSION FWD OF STA 22 RBL 43.5. SSI: 53-21-43-01. NO EVIDENCE OF PREVIOUS RE-WORK OR REPAIR NOTED. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0562:5321-2021/002 00320 REMOVED AND REPLACED SEAT TRACK RBL43.5 FRAME 19.5-30.5 REF ASRP 51-77-00, REPAIRED NON-CONFORMING HOLE AT FRAME 30 RBL 43.5 PER PRI 626851-14 REV 0 AND 1 AND ERA 626851-14 REV O SECTION I. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0562:5321-2021/002 00320 REMOVED AND REPLACED SEAT TRACK RBL43.5 FRAME 19.5-30.5 REF A220 ASRP 51-77-00, REPAIRED NON-CONFORMING HOLE AT FRAME 30 RBL 43.5 PER PRI 626851-14 REV 0 AND 1 AND ER A 626851-14 REV O SECTION I. (LP# 1021257)
